• Previous Article
    Ground states for asymptotically periodic fractional Kirchhoff equation with critical Sobolev exponent
  • CPAA Home
  • This Issue
  • Next Article
    The effect of nonlocal term on the superlinear elliptic equations in $ \mathbb{R}^{N} $
November  2019, 18(6): 3201-3216. doi: 10.3934/cpaa.2019144

Existence theorem for a class of semilinear totally characteristic elliptic equations involving supercritical cone sobolev exponents

School of Mathematics and Statistics, Wuhan University, Wuhan 330022, Hubei, China

*Corresponding author

Received  December 2018 Revised  December 2018 Published  May 2019

Fund Project: The authors are supported by NSFC grants 11771342 and 11571259

In this paper, we prove the existence of bounded positive solutions for a class of semilinear degenerate elliptic equations involving supercritical cone Sobolev exponents. We also obtain the existence of multiple solutions by the Ljusternik-Schnirelman theory.

Citation: Zhihua Huang, Xiaochun Liu. Existence theorem for a class of semilinear totally characteristic elliptic equations involving supercritical cone sobolev exponents. Communications on Pure & Applied Analysis, 2019, 18 (6) : 3201-3216. doi: 10.3934/cpaa.2019144
References:
[1]

A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Analysis, 14 (1976), 349-381. doi: 10.1016/0022-1236(73)90051-7. Google Scholar

[2]

Daomin Cao, Multiple solutions of a semilinear elliptic equation in $\mathbb{R}^N$, Ann. Inst. H. Poincaré, Analyse Nonlinéaire, 10 (1993), 593-604. doi: 10.1016/S0294-1449(16)30198-6. Google Scholar

[3]

J. Chabrowski, J. Yang, Existence theorems for elliptic equations involving supercritical Sobolev exponent, Advances in Differential Equations, 2 (1997), 231–256. Google Scholar

[4]

H. ChenX. Liu and Y. Wei, Existence theorem for a class of semilinear totally characteristic elliptic equations with critical cone Sobolev exponents, Ann. Glob. Anal. Geom., 39 (2011), 27-43. doi: 10.1007/s10455-010-9226-0. Google Scholar

[5]

H. ChenX. Liu and Y. Wei, Cone Sobolev inequality and Dirichlet problem for nonlinear elliptic equations on a manifold with conical singularities, Calc. Var. Partial Differ. Equ., 43 (2012), 463-484. doi: 10.1007/s00526-011-0418-7. Google Scholar

[6]

H. ChenX. Liu and Y. Wei, Multiple solutions for semilinear totally characteristic elliptic equations with subcritical or critical cone Sobolev exponents, J. Differ. Equ., 252 (2012), 4200-4228. doi: 10.1016/j.jde.2011.12.009. Google Scholar

[7]

H. ChenX. Liu and Y. Wei, Dirichlet problem for semilinear edge-degenerate elliptic equations with singular potential term, J. Differ. Equ., 252 (2012), 4289-4314. doi: 10.1016/j.jde.2012.01.011. Google Scholar

[8]

H. ChenX. Liu and Y. Wei, Multiple solutions for semi-linear corner degenerate elliptic equations, J. Funct. Analysis, 266 (2014), 3815-3839. doi: 10.1016/j.jfa.2013.12.012. Google Scholar

[9]

H. ChenR. QiaoP. Luo and et al., Lower and upper bounds of Dirichlet eigenvalues for totally characteristic degenerate elliptic operators, Sci. China Math., 57 (2014), 2235-2246. doi: 10.1007/s11425-014-4895-y. Google Scholar

[10]

H. Chen, Y. Wei and B. Zhou, Existence of solutions for degenerate elliptic equations with singular potential on singular manifolds, Mathematische Nachrichten, 285 (2012), 1370–1384. Google Scholar

[11]

S. CoriascoE. Schrohe and J. Seiler, Realizations of differential operators on conic manifolds with boundary, Ann. Glob. Anal. Geom., 31 (2007), 223-285. doi: 10.1007/s10455-006-9019-7. Google Scholar

[12]

J. V. Egorov and B. W. Schulze, Pseudo-Differential Operators, Singularities, Applications, Operator Theory, Advances and Applications 93, Birkh$\ddot{\text{o}}$user, Basel, 1997. doi: 10.1007/978-3-0348-8900-1. Google Scholar

[13]

H. Fan, Existence theorems for a class of edge-degenerate elliptic wquations on singular manifolds, Proc. Edinb. Math. Soc., 2015 (2015), 1-23. doi: 10.1017/S0013091514000145. Google Scholar

[14]

H. Fan, Multiple positive solutions for degenerate elliptic equations with singularity and critical cone Sobolev exponents, J. Pseudo-Differ. Oper. Appl., (2018).Google Scholar

[15]

H. Fan and X. Liu, Multiple positive solutions for degenerate elliptic equations with critical cone Sobolev exponents on singular manifolds, Electronic Journal of Differential Equations, 181 (2013), 1–22. Google Scholar

[16]

X. Liu and S. Zhang, Multiple positive solutions for semi-linear elliptic systems involving sign-changing weight on manifolds with conical singularities, J. Pseudo-Differ. Oper. Appl., 7 (2016), 451-471. doi: 10.1007/s11868-016-0147-y. Google Scholar

[17]

V. A. Kondratev, Boundary value problems for elliptic equations in domains with conical points, Tr. Most. Mat. Obs., 16 (1967), 209–292. Google Scholar

[18]

M. Lesch, Differential operators of Fuchs Type, Conical Singularities, and Asymptotic Methods, Teubner-Texte für Mathematik 136, Teubner-Verlag, Leipig, 1997. Google Scholar

[19]

R. B. Melrose and G. A. Mendoza, Elliptic Operators of Totally Characteristic Type, Mathematical Science Research Institute, MSRI 047–83, 1983.Google Scholar

[20]

J. Moser, A new proof of De Giorgi's theorem concerning the regularity problem for elliptic differential equations, Communications on Pure and Applied Mathematics, 13 (1960), 457-468. doi: 10.1002/cpa.3160130308. Google Scholar

[21]

P. H. Rabinowitz, Variational methods for nonlinear elliptic eigenvalue problems, Indiana Univ. J. Maths, 23 (1974), 729-754. doi: 10.1512/iumj.1974.23.23061. Google Scholar

[22]

P. H. Rabinowitz, Minimax methods in critical points theory with applications to differential equation, CBMS Reg. Conf. Ser. Math, vol. 65 (Amer. Math. Soc), Providence, RI, 1986. doi: 10.1090/cbms/065. Google Scholar

[23]

M. Willem, Minimax Theorem, Birkhäuser, Boston, 1996. doi: 10.1007/978-1-4612-4146-1. Google Scholar

show all references

References:
[1]

A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Analysis, 14 (1976), 349-381. doi: 10.1016/0022-1236(73)90051-7. Google Scholar

[2]

Daomin Cao, Multiple solutions of a semilinear elliptic equation in $\mathbb{R}^N$, Ann. Inst. H. Poincaré, Analyse Nonlinéaire, 10 (1993), 593-604. doi: 10.1016/S0294-1449(16)30198-6. Google Scholar

[3]

J. Chabrowski, J. Yang, Existence theorems for elliptic equations involving supercritical Sobolev exponent, Advances in Differential Equations, 2 (1997), 231–256. Google Scholar

[4]

H. ChenX. Liu and Y. Wei, Existence theorem for a class of semilinear totally characteristic elliptic equations with critical cone Sobolev exponents, Ann. Glob. Anal. Geom., 39 (2011), 27-43. doi: 10.1007/s10455-010-9226-0. Google Scholar

[5]

H. ChenX. Liu and Y. Wei, Cone Sobolev inequality and Dirichlet problem for nonlinear elliptic equations on a manifold with conical singularities, Calc. Var. Partial Differ. Equ., 43 (2012), 463-484. doi: 10.1007/s00526-011-0418-7. Google Scholar

[6]

H. ChenX. Liu and Y. Wei, Multiple solutions for semilinear totally characteristic elliptic equations with subcritical or critical cone Sobolev exponents, J. Differ. Equ., 252 (2012), 4200-4228. doi: 10.1016/j.jde.2011.12.009. Google Scholar

[7]

H. ChenX. Liu and Y. Wei, Dirichlet problem for semilinear edge-degenerate elliptic equations with singular potential term, J. Differ. Equ., 252 (2012), 4289-4314. doi: 10.1016/j.jde.2012.01.011. Google Scholar

[8]

H. ChenX. Liu and Y. Wei, Multiple solutions for semi-linear corner degenerate elliptic equations, J. Funct. Analysis, 266 (2014), 3815-3839. doi: 10.1016/j.jfa.2013.12.012. Google Scholar

[9]

H. ChenR. QiaoP. Luo and et al., Lower and upper bounds of Dirichlet eigenvalues for totally characteristic degenerate elliptic operators, Sci. China Math., 57 (2014), 2235-2246. doi: 10.1007/s11425-014-4895-y. Google Scholar

[10]

H. Chen, Y. Wei and B. Zhou, Existence of solutions for degenerate elliptic equations with singular potential on singular manifolds, Mathematische Nachrichten, 285 (2012), 1370–1384. Google Scholar

[11]

S. CoriascoE. Schrohe and J. Seiler, Realizations of differential operators on conic manifolds with boundary, Ann. Glob. Anal. Geom., 31 (2007), 223-285. doi: 10.1007/s10455-006-9019-7. Google Scholar

[12]

J. V. Egorov and B. W. Schulze, Pseudo-Differential Operators, Singularities, Applications, Operator Theory, Advances and Applications 93, Birkh$\ddot{\text{o}}$user, Basel, 1997. doi: 10.1007/978-3-0348-8900-1. Google Scholar

[13]

H. Fan, Existence theorems for a class of edge-degenerate elliptic wquations on singular manifolds, Proc. Edinb. Math. Soc., 2015 (2015), 1-23. doi: 10.1017/S0013091514000145. Google Scholar

[14]

H. Fan, Multiple positive solutions for degenerate elliptic equations with singularity and critical cone Sobolev exponents, J. Pseudo-Differ. Oper. Appl., (2018).Google Scholar

[15]

H. Fan and X. Liu, Multiple positive solutions for degenerate elliptic equations with critical cone Sobolev exponents on singular manifolds, Electronic Journal of Differential Equations, 181 (2013), 1–22. Google Scholar

[16]

X. Liu and S. Zhang, Multiple positive solutions for semi-linear elliptic systems involving sign-changing weight on manifolds with conical singularities, J. Pseudo-Differ. Oper. Appl., 7 (2016), 451-471. doi: 10.1007/s11868-016-0147-y. Google Scholar

[17]

V. A. Kondratev, Boundary value problems for elliptic equations in domains with conical points, Tr. Most. Mat. Obs., 16 (1967), 209–292. Google Scholar

[18]

M. Lesch, Differential operators of Fuchs Type, Conical Singularities, and Asymptotic Methods, Teubner-Texte für Mathematik 136, Teubner-Verlag, Leipig, 1997. Google Scholar

[19]

R. B. Melrose and G. A. Mendoza, Elliptic Operators of Totally Characteristic Type, Mathematical Science Research Institute, MSRI 047–83, 1983.Google Scholar

[20]

J. Moser, A new proof of De Giorgi's theorem concerning the regularity problem for elliptic differential equations, Communications on Pure and Applied Mathematics, 13 (1960), 457-468. doi: 10.1002/cpa.3160130308. Google Scholar

[21]

P. H. Rabinowitz, Variational methods for nonlinear elliptic eigenvalue problems, Indiana Univ. J. Maths, 23 (1974), 729-754. doi: 10.1512/iumj.1974.23.23061. Google Scholar

[22]

P. H. Rabinowitz, Minimax methods in critical points theory with applications to differential equation, CBMS Reg. Conf. Ser. Math, vol. 65 (Amer. Math. Soc), Providence, RI, 1986. doi: 10.1090/cbms/065. Google Scholar

[23]

M. Willem, Minimax Theorem, Birkhäuser, Boston, 1996. doi: 10.1007/978-1-4612-4146-1. Google Scholar

[1]

Xiaomei Sun, Wenyi Chen. Positive solutions for singular elliptic equations with critical Hardy-Sobolev exponent. Communications on Pure & Applied Analysis, 2011, 10 (2) : 527-540. doi: 10.3934/cpaa.2011.10.527

[2]

Mousomi Bhakta, Debangana Mukherjee. Semilinear nonlocal elliptic equations with critical and supercritical exponents. Communications on Pure & Applied Analysis, 2017, 16 (5) : 1741-1766. doi: 10.3934/cpaa.2017085

[3]

Soohyun Bae. Positive entire solutions of inhomogeneous semilinear elliptic equations with supercritical exponent. Conference Publications, 2005, 2005 (Special) : 50-59. doi: 10.3934/proc.2005.2005.50

[4]

Jiabao Su, Rushun Tian. Weighted Sobolev embeddings and radial solutions of inhomogeneous quasilinear elliptic equations. Communications on Pure & Applied Analysis, 2010, 9 (4) : 885-904. doi: 10.3934/cpaa.2010.9.885

[5]

Tsung-Fang Wu. On semilinear elliptic equations involving critical Sobolev exponents and sign-changing weight function. Communications on Pure & Applied Analysis, 2008, 7 (2) : 383-405. doi: 10.3934/cpaa.2008.7.383

[6]

Yimin Zhang, Youjun Wang, Yaotian Shen. Solutions for quasilinear Schrödinger equations with critical Sobolev-Hardy exponents. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1037-1054. doi: 10.3934/cpaa.2011.10.1037

[7]

Yinbin Deng, Qi Gao, Dandan Zhang. Nodal solutions for Laplace equations with critical Sobolev and Hardy exponents on $R^N$. Discrete & Continuous Dynamical Systems - A, 2007, 19 (1) : 211-233. doi: 10.3934/dcds.2007.19.211

[8]

Guoqing Zhang, Jia-yu Shao, Sanyang Liu. Linking solutions for N-laplace elliptic equations with Hardy-Sobolev operator and indefinite weights. Communications on Pure & Applied Analysis, 2011, 10 (2) : 571-581. doi: 10.3934/cpaa.2011.10.571

[9]

Yanfang Peng, Jing Yang. Sign-changing solutions to elliptic problems with two critical Sobolev-Hardy exponents. Communications on Pure & Applied Analysis, 2015, 14 (2) : 439-455. doi: 10.3934/cpaa.2015.14.439

[10]

Jinhui Chen, Haitao Yang. A result on Hardy-Sobolev critical elliptic equations with boundary singularities. Communications on Pure & Applied Analysis, 2007, 6 (1) : 191-201. doi: 10.3934/cpaa.2007.6.191

[11]

Adnan Ben Aziza, Mohamed Ben Chrouda. Characterization for the existence of bounded solutions to elliptic equations. Discrete & Continuous Dynamical Systems - A, 2019, 39 (2) : 1157-1170. doi: 10.3934/dcds.2019049

[12]

Yuxin Ge, Ruihua Jing, Feng Zhou. Bubble tower solutions of slightly supercritical elliptic equations and application in symmetric domains. Discrete & Continuous Dynamical Systems - A, 2007, 17 (4) : 751-770. doi: 10.3934/dcds.2007.17.751

[13]

Satoshi Hashimoto, Mitsuharu Ôtani. Existence of nontrivial solutions for some elliptic equations with supercritical nonlinearity in exterior domains. Discrete & Continuous Dynamical Systems - A, 2007, 19 (2) : 323-333. doi: 10.3934/dcds.2007.19.323

[14]

Jing Zhang, Shiwang Ma. Positive solutions of perturbed elliptic problems involving Hardy potential and critical Sobolev exponent. Discrete & Continuous Dynamical Systems - B, 2016, 21 (6) : 1999-2009. doi: 10.3934/dcdsb.2016033

[15]

Kyril Tintarev. Positive solutions of elliptic equations with a critical oscillatory nonlinearity. Conference Publications, 2007, 2007 (Special) : 974-981. doi: 10.3934/proc.2007.2007.974

[16]

Jun Bao, Lihe Wang, Chunqin Zhou. Positive solutions to elliptic equations in unbounded cylinder. Discrete & Continuous Dynamical Systems - B, 2016, 21 (5) : 1389-1400. doi: 10.3934/dcdsb.2016001

[17]

Yi He, Gongbao Li. Concentrating soliton solutions for quasilinear Schrödinger equations involving critical Sobolev exponents. Discrete & Continuous Dynamical Systems - A, 2016, 36 (2) : 731-762. doi: 10.3934/dcds.2016.36.731

[18]

Martino Bardi, Paola Mannucci. On the Dirichlet problem for non-totally degenerate fully nonlinear elliptic equations. Communications on Pure & Applied Analysis, 2006, 5 (4) : 709-731. doi: 10.3934/cpaa.2006.5.709

[19]

Inbo Sim, Yun-Ho Kim. Existence of solutions and positivity of the infimum eigenvalue for degenerate elliptic equations with variable exponents. Conference Publications, 2013, 2013 (special) : 695-707. doi: 10.3934/proc.2013.2013.695

[20]

Jason R. Morris. A Sobolev space approach for global solutions to certain semi-linear heat equations in bounded domains. Conference Publications, 2009, 2009 (Special) : 574-582. doi: 10.3934/proc.2009.2009.574

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (35)
  • HTML views (142)
  • Cited by (0)

Other articles
by authors

[Back to Top]